Optimality Conditions for ε -Vector Equilibrium Problems

Jun, Yang, Shou-jun, Huang, Wei-zhong, Lu . Abstract and Applied Analysis 2014. 2014 (509404) :-

Locate this article in:

Bibtex

@article{CIS-315944,
  Author = {Jun, Yang and Shou-jun, Huang and Wei-zhong, Lu},
  Title = {Optimality Conditions for 
					ε
				-Vector Equilibrium Problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {509404},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles